Korean J. Math.  Vol 27, No 4 (2019)  pp.1149-1157
DOI: https://doi.org/10.11568/kjm.2019.27.4.1149

Frenet type formulae for $2$, $3$-planes in Minkowski space $\mathbb L^{6}$

Sungho Park

Abstract


We prove the Frenet type formulae for smooth one-parameter family of $2$-planes or $3$-planes in the Lorentz-Minkowski space $\mathbb L^{6}$. We consider two cases separately: the planes are spacelike or the planes are timelike.

Keywords


Frenet type Formulae, Minkowski space

Subject classification

53A35, 53B30

Sponsor(s)

This work was supported by Hankuk University of Foreign Studies Research Fund

Full Text:

PDF

References


H. Frank and O. Giering, Verallegemeinerte Regelfl ̈achen. Math. Z. 150 (1976), 261–271. (Google Scholar)

H. Hagen, Die minimalen (k + 1)-Regelflaechen. Arch. Math. 42, (1984), 76–84. (Google Scholar)

B. O’Neill, Semi-Riemannian Geometry, Academic Press, New York-London, 1983. (Google Scholar)

S. Park, Minimal and Constant mean curvature surfaces in S3 foliated by circles, preprint. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr